# SDR CA150211005

- Difficulty date: February 6, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 7 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 9SN33096
- Condition: Leaking
- Location: Hyd Line
- Part time: 714 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC HOSE LEAKING SEVERELY FROM SWAGGED FITTING ON END. FOUND DURING POST FLIGHT CHECK.  HYDRAULIC FLUID AT MIN QTY LINE, SIGNIFICANT FLUID LOSS OBSERVED.
